MathSciNet Relay Station
MathSciNet bibliographic data
MR1877598 60K37 (60F05 82B41)
Boldrighini, C.; Pellegrinotti, A. $T\sp {-1/4}$-noise for random walks in dynamic environment on $\Bbb Z$. Mosc. Math. J. 1 (2001), no. 3, 365–380, 470–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement